×

zbMATH — the first resource for mathematics

Fourier integral operators. II. (English) Zbl 0232.47055

MSC:
47G10 Integral operators
35S30 Fourier integral operators applied to PDEs
35S05 Pseudodifferential operators as generalizations of partial differential operators
47G30 Pseudodifferential operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Andersson, K. G., Propagation of analyticity of solutions of partial differential equations with constant coefficients.Ark. Mat. 8 (1970), 277–302. · Zbl 0211.40502
[2] Birkhoff, G. D.,Dynamical systems. Amer. Math. Soc. Coll. Publ. 9, New York, 1927. · JFM 53.0732.01
[3] Bourbaki, N.,Espaces vectoriels topologiques. Paris, 1953–55. · Zbl 0042.35302
[4] Bjorken, J. D. &Drell, S.,Relativistic quantum fields. Mc Graw-Hill, New York, 1965. · Zbl 0184.54201
[5] Courant, R. &Lax, P. D., The propagation of discontinuities in wave motion.Proc. Nat. Acad. Sci. USA 42 (1956), 873–876. · Zbl 0072.30803
[6] DeWitt, B. S., Dynamical theory of groups and fields.Relativity, groups and topology, 585–820. Gordon and Breach, New York-London 1964.
[7] Dieudonne, J. &Schwartz, L., La dualité dans les espaces (£) et (£).Ann. Inst. Fourier (Grenoble), 1 (1949), 61–101.
[8] Dugundji, J. &Antosiewicz, H. A., Parallelizable flows and Lyapunov’s second method.Ann. of Math. 73 (1961), 543–555. · Zbl 0101.30302
[9] Gårding, L., Kotake, T. &Leray, J., Uniformisation et développement asymptotique de la solution du problème de Cauchy linéaire, à données holomorphes; analogie avec la théorie des ondes asymptotiques et approchées (Problème de Cauchy Ibis et VI).Bull. Soc. Math. France, 92 (1964), 263–361. · Zbl 0147.08101
[10] Grušin, V. V., The extension of smoothness of solutions of differential equations of principal type.Dokl. Akad. Nauk SSSR, 148 (1963), 1241–1244. Also inSoviet Math. Dokl. 4 (1963), 248–252.
[11] Hadamard, J.,Le problème de Cauchy et les équations aux dérivées partielles linéaires hyperboliques. Hermann, Paris 1932. · JFM 58.0519.16
[12] Haefliger, A., Variétés feuilletées.Ann. Scuola Norm. Sup. Pisa, 16 (1962), 367–397.
[13] Hörmander, L.,Introduction to complex analysis in several variables. D. van Nostrand Publ. Co., Princeton, N. J. 1965.
[14] –, Pseudo-differential operators and non-elliptic boundary problems.Ann. of Math., 83 (1966), 129–209. · Zbl 0132.07402
[15] –, On the singularities of solutions of partial differential equations.Comm. Pure Appl. Math. 23 (1970), 329–358. · Zbl 0193.06603
[16] –, Uniqueness theorems and wave front sets for solutions of linear differential equations with analytic coefficients.Comm. Pure Appl. Math., 24 (1971), 671–704. · Zbl 0226.35019
[17] –, Linear differential operators.Actes Congr. Intern. Math. Nice, 1970, 1, 121–133. · Zbl 0193.43404
[18] –, On the existence and the regularity of solutions of linear pseudo-differential equations.L’Enseignement Math. 17 (1971), 99–163. · Zbl 0224.35084
[19] Palais, R., A global formulation of the Lie theory of transformation groups.Mem. Amer. Math. Soc., 22 (1957). · Zbl 0178.26502
[20] Malgrange,B., Existence et approximation des solutions des équations aux dérivées partielles et des équations de convolution.Ann. Inst. Fourier (Grenoble), 6 (1955–56), 271–355.
[21] Riesz, M., L’intégrale de Riemann-Liouville et le problème de Cauchy.Acta Math., 81 (1949), 1–223. · Zbl 0033.27601
[22] Steenrod, N.,The topology of fiber bundles. Princeton Univ. Press, Princeton 1951. · Zbl 0054.07103
[23] Unterberger, A. &Bokobza, J., Les opérateurs pseudo-différentiels d’ordre variable.C. R. Acad. Sci. Paris, 261 (1965), 2271–2273. · Zbl 0143.37003
[24] Whitney, H., Regular families of curves.Ann. of Math., 34 (1933), 244–270. · Zbl 0006.37101
[25] Zerner, M., Solutions singulières d’équations aux dérivées partielles.Bull. Soc. Math. France, 91 (1963), 203–226. · Zbl 0196.39001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.